| Catalog Number |
104708 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's identifier and weight were not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
Event or Problem Description
Per (b)(4), after clinical procedure, product fracture was observed.